Detail publikace

On a dynamical model with delay for the economy.

Originální název

On a dynamical model with delay for the economy.

Anglický název

On a dynamical model with delay for the economy.

Jazyk

en

Originální abstrakt

In the paper a dynamical Leontiev model having the form of a system differential equations with delay is considered. Stability analysis of a prescribed solution is performed. Method of Lyapunov functions with Razumikhin condition is used. Estimation of convergence of solutions to the prescribed solution is derived.

Anglický abstrakt

In the paper a dynamical Leontiev model having the form of a system differential equations with delay is considered. Stability analysis of a prescribed solution is performed. Method of Lyapunov functions with Razumikhin condition is used. Estimation of convergence of solutions to the prescribed solution is derived.

BibTex


@article{BUT75350,
  author="Denys {Khusainov} and Josef {Diblík} and Miroslava {Růžičková} and Alena {Baštincová}",
  title="On a dynamical model with delay for the economy.",
  annote="In the paper a dynamical Leontiev model having the form of a system differential equations with delay is considered. Stability analysis of a prescribed solution is performed. Method of Lyapunov functions with Razumikhin condition is used. Estimation of convergence of solutions to the prescribed solution is derived.",
  chapter="75350",
  number="4",
  volume="14920110",
  year="2011",
  month="december",
  pages="556--568",
  type="journal article - other"
}